I have been on Dasetta 1/35 for the last 1.5 years. This past weekend I took my pill at 4:15-4:30 p.m. on Saturday (I've never missed a pill) but then threw up at 12:30/1 a.m. - I have been told and researched that the pill would have been dissolved at the time that I threw up meaning my BC protection would and should not have been compromised, is this true? After I threw up - later that evening - I had sex twice (he finished inside), then yesterday - Monday - I noticed some spotting that ended this morning. I am concerned this could be implantation bleeding. My logic says the pill was absorbed by the time I threw up and 2-3 days after sex is too soon to have implantation bleeding (my period isn't due for 2.5 weeks still) - I just need a little peace of mind to solidify that I'm correct. Thanks. :-)
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2013 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 10 Nov 2015 • 0 answers
Posted 10 Feb 2016 • 0 answers